MathSciNet Relay Station
MathSciNet bibliographic data
MR2642467 37F10 (30D05 37F50)
Garijo, Antonio; Marotta, Sebastian M. Singular perturbations of $z^n$ with a pole on the unit circle. J. Difference Equ. Appl. 16 (2010), no. 5-6, 573–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement